Abelian Varieties and Finitely Generated Galois Groups

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 38
  • Download : 0
Publisher
American Mathematical Society
Issue Date
2021-06
Language
English
Citation

Contemporary Mathematics, v.767, pp.1 - 12

ISSN
0271-4132
DOI
10.1090/conm/767/15393
URI
http://hdl.handle.net/10203/291337
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0